L. Hajdu, M. Szikszai, On the GCD-s of k consecutive terms of Lucas sequences, J. Number Theory 132 (2012), no. 12, 3056-3069.
 L. Hajdu, M. Szikszai, On common factors within a series of consecutive terms of an elliptic divisibility sequence, Publ. Math. Debrecen 94 (2014), no. 1-2., 291-301.
 L. Hajdu, M. Szikszai, Common factors in series of consecutive terms of associated Lucas and Lehmer sequences, Fibonacci Quart. 53 (2015), no. 3, 221-229.
 Z. Gál, Á. Nagy, M. Szikszai, Gy. Terdik, Stochastic modeling of Wireless Networks: a case study in time domain, Proceedings of the 9th International Conference on Applied Informatics, Eger, Hungary, January 29-February 1, 2014. Vol. 2., 195-201.
 L. Hajdu, S. Laishram, M. Szikszai, Perfect powers in products of terms of elliptic divisibility sequences, Bull. Aust. Math. Soc. 94 (2016), no. 3., 395-404.
 A. Dujella, M. Kazalicki, M. Mikic, M. Szikszai, There are infinitely many rational Diophantine sextuples, Int. Math. Res. Not. IMRN 2017, no. 2, 490-508.
 I. Pink, M. Szikszai, A Brocard-Ramanujan-type equation with Lucas and associated Lucas sequences, Glas. Mat. Ser. III 52 (2017), no. 1, 11-21.
 C. Sanna, M. Szikszai, On a coprimality condition in consecutive values of polynomials, Bull. Lond. Math. Soc., accepted.
 L. Hajdu, M. Szikszai, V. Ziegler, On arithmetic progressions in Lucas sequences, J. Integer Seq., accepted.
 M. Szikszai, Distinct products in Lucas sequences - on a problem of Kimberling, Fibonacci Quart., accepted.